Vol 9, No 2 (2018)

Table of Contents

Research Articles

Generalized Turan-Type Inequalities for the \((q,k)\)-Polygamma Functions PDF
Kwara Nantomah 87 - 92
An Essential Remark on Relation-Theoretic Metrical Fixed Point Results PDF
Tanusri Senapati, Lakshmi Kanta Dey 93 - 101
Note on \((i,j)\)-Distance Graph of a Graph PDF
P. S. Hemavathi, V. Lokesha 103 - 108
New Fixed Point Results via \(C\)-class Functions in \(b\)-Rectangular Metric Spaces PDF
Arslan Hojat Ansari, Hassen Aydi, P. Sumati Kumari, Isa Yildirim 109 - 126
Some Results of the Normal Intersection Graph of a Group PDF
Ali Iranmanesh, Elham Aboomahigir 127 - 137
The Rational Distance Problem for Equilateral Triangles PDF
Roy Barbara, Antoine Karam 139 - 145
Coupled Best Proximity Point Theorem for Generalized Contractions in Partially Ordered Metric Spaces PDF
Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik 147 - 158
Stability of \(n\)-bi-Jordan Homomorphisms on Commutative Algebras PDF
A. Zivari-Kazempour 159 - 165
Laplacian Minimum Covering Randic Energy of A Graph PDF
M.R. Rajesh Kanna, R. Jagadeesh 167 - 188
On Generalization of \(\phi\)-\(n\)-Absorbing Ideals in Commutative Rings PDF
Pairote Yiarayong, Manoj Siripitukdet 189 - 196
An Optimal Control Policy for A Discrete Model with Holling-Tanner Functional Response PDF
Sadiq Al-Nassir 197 - 206
Projectively Vanishing Nearly Cosymplectic Manifold PDF
Habeeb M. Abood, Nawaf J. Mohammed 207 - 217
On Vertex-transitive Cayley Graphs of Finite Transformation Semigroups with Restricted Range PDF
Chunya Tisklang, Sayan Panma 219 - 227
Inverse Problem for Determination of An Unknown Coefficient in the Time Fractional Diffusion Equation PDF
Ali Demir, Mine Aylin Bayrak 229 - 237
Klein-Gordon-Maxwell System with Partially Sublinear Nonlinearity PDF
Lin Li, Shang-Jie Chen, Shu-Zhi Song 239 - 247

eISSN 0975-8607; pISSN 0976-5905